# SDR P2EA97002

- Difficulty date: January 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N219US
- Make and model: Boeing 737281
- Aircraft serial: 20414
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Duct
- Part number: BE579
- Condition: Damaged
- Location: Cargo Compt
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 612 - DEN - AFTER DEPARTING DEN, FLIGHT ATTENDENT INFORMED ME OF A SMELL COMING FROM THE CABIN, HAD ELECTRICAL ODOR.  RETURNED TO DEN FOR INSPECTION.  FOUND BLEED DUCT WITH HOLE, FORWARD CARGO PIT, RT AFT CEILING.  DUCT REPLACED, RAN PACK, NO SMOKE IN CABIN FOUND AT THIS TIME.  (M)
